# SDR IPXA2017030614761

- Difficulty date: March 4, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 14,630 hours, 9,138 cycles
- System (JASC): 5270 · Door Warning System
- Part: Battery
- Condition: Inoperative
- Location: L1 Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR ARMING LEVER RED WARNING LIGHT BULBS INOPERATIVE.  R & R AUTONOMOUS BATTERIES IAW AMM 52-73-18-0401 OPS CHECKED GOOD.
